I started taking birth control pills for more than a month. After using a full pack (including sugar pills) of Ortho Cyclen-Lo, I started on my second pack last week, and on the 5th/thursday pill, I started breaking out in hives/rash due to an allergic reaction to something. I took the pill again the next day (last friday), but that's the last time I took one due to a suspicion of being allergic to the pills. So it's been a full of not taking the pill.
I went to the doctor 3 days ago and she said that it may not be the pills, so to try to get back on it when I get my period. Well, I got my period early today (probably my body being thrown off by stopping the pill), making it twice I had my period this month. Do I go back on it again for the sunday start? Should I wait for my next cycle??
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.